# SDR M7KA20090212#4125

- Difficulty date: February 10, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N817MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4125
- Aircraft time: 2,501 hours, 4,949 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 350A23423820
- Condition: Cracked
- Location: Tailboom
- Part time: 2,501 hours, 4,949 cycles
- Component: Tailboom
- Component part number: 350A2300600153
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILBOOM CONE SKIN AND SKIN DOUBLER CRACKS WERE DISCOVERED DURING ROUTINE 100 HOUR INTERVAL IMPS LOCATED ADJACENT TO THE RT, AFT, LWR HORIZONTAL STABILIZER'S TAILBOOM THROUGH MOUNT CUTOUT.
